# SDR SWAA2013010711227

- Difficulty date: December 21, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 344 BETWEEN STR 21L TO STR 22L IN E/E COMP.  REPLACED FRAME LOCATED BS 344 BETWEEN STR-21L TO STR 28L IN E/E COMP IAW SRM B737-300 51-10-02 PART 8, 51-40-02 AND DWG 65-45815.
